General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 10, Pages 1662–1678 (Mi zvmmf1598)  

This article is cited in 15 scientific papers (total in 15 papers)

Uniform convergence with respect to a small parameter of a scheme with central difference on refining grids

N. V. Kopteva

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1745 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:10, 1594–1610

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 65L10; Secondary 65L12, 65L50, 65L20, 65L70, 34B05, 34E15
Received: 20.01.1999

Citation: N. V. Kopteva, “Uniform convergence with respect to a small parameter of a scheme with central difference on refining grids”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999), 1662–1678; Comput. Math. Math. Phys., 39:10 (1999), 1594–1610

Citation in format AMSBIB
\by N.~V.~Kopteva
\paper Uniform convergence with respect to a small parameter of a scheme with central difference on refining grids
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 10
\pages 1662--1678
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 10
\pages 1594--1610

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kopteva N., Linss T., “Uniform second-order pointwise convergence of a central difference approximation for a quasilinear convection-diffusion problem”, J Comput Appl Math, 137:2 (2001), 257–267  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Kopteva N., “Maximum norm a posteriori error estimates for a one-dimensional convection-diffusion problem”, SIAM J Numer Anal, 39:2 (2001), 423–441  crossref  mathscinet  zmath  isi  scopus
    3. Linss T., “Sufficient conditions for uniform convergence on layer-adapted grids”, Appl Numer Math, 37:1–2 (2001), 241–255  crossref  mathscinet  zmath  isi  scopus
    4. Linss T., “Uniform pointwise convergence of finite difference schemes using grid equidistribution”, Computing, 66:1 (2001), 27–39  crossref  mathscinet  zmath  isi  scopus
    5. Roos H.G., Linss T., “Gradient recovery for singularly perturbed boundary value problems I: One-dimensional convection-diffusion”, Computing, 66:2 (2001), 163–178  crossref  mathscinet  zmath  isi  scopus
    6. Kopteva N., “Uniform pointwise convergence of difference schemes for convection-diffusion problems on layer-adapted meshes”, Computing, 66:2 (2001), 179–197  crossref  mathscinet  zmath  isi  scopus
    7. A. N. Minailos, “Computation of equations up to a prescribed accuracy with respect to singular terms and defect of differential equations”, Comput. Math. Math. Phys., 41:10 (2001), 1489–1505  mathnet  mathscinet  zmath
    8. Kadalbajoo M.K., Patidar K.C., “A survey of numerical techniques for solving singularly perturbed ordinary differential equations”, Applied Mathematics and Computation, 130:2–3 (2002), 457–510  crossref  mathscinet  zmath  isi  scopus
    9. Linss T., “Layer-adapted meshes for convection-diffusion problems”, Comput Methods Appl Mech Engrg, 192:9–10 (2003), 1061–1105  crossref  mathscinet  zmath  adsnasa  isi  scopus
    10. Barbeiro S., Ferreira J.A., Grigorieff R.D., “Supraconvergence of a finite difference scheme for solutions in H-s(0, L)”, IMA J Numer Anal, 25:4 (2005), 797–811  crossref  mathscinet  zmath  isi  scopus
    11. Atanasova N., Brayanov I., “Computation of some unsteady flows over porous semi-infinite flat surface”, Large-Scale Scientific Computing, Lecture Notes in Computer Science, 3743, 2006, 621–628  crossref  mathscinet  zmath  isi  scopus
    12. Teofanov L., Uzelac Z., “Family of quadratic spline difference schemes for a convection-diffusion problem”, Int J Comput Math, 84:1 (2007), 33–50  crossref  mathscinet  zmath  isi  elib  scopus
    13. Song Q.S., Yin G., Zhang Z. ., “An epsilon-uniform finite element method for singularly perturbed two-point boundary value problems”, Int J Numer Anal Model, 4:1 (2007), 127–140  mathscinet  zmath  isi  elib
    14. Chen L., Xu J., “Stability and accuracy of adapted finite element methods for singularly perturbed problems”, Numer Math, 109:2 (2008), 167–191  crossref  mathscinet  zmath  isi  elib  scopus
    15. Linss T., “Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems Introduction”, Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems, Lecture Notes in Mathematics, 1985, 2010, 1  crossref  mathscinet  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:226
    Full text:73
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020